I am taking 40 mg of latuda per day and have begun noticing a large amount of hair loss, has anyone else noticed this on this medication?
Has anyone experienced hair loss with Latuda, noticing large amount ?
Question posted by Ellen Ferrari on 19 Jan 2013
Last updated on 16 September 2021 by Barbara Poolos
Yes! I didn't even think about the latuda causing it, now that I'm nearly bald my husband figured it out reading about bipolar medicine and I thought it was stress or malnutrition but I didn't put two and two together that it started with the medicine and I am definitely stopping it right now, I have new growth and am chopping of the pinky finger thin ponytail I have left and starting over. Sorry anyone that has also experienced this.
Change of color, texture and hair loss are common side effects of many psychotropic drugs. :-(
YES!!! I have been on this drug for only three months at 60mg. I now have clumps of hair in my hands when I shower! I'm titrating off this drug ASAP!
Hello Ellen Ferrari. I reserached your question via the site and several other sources I use and could not find that it is a side effect to taking Latuda. However, I have come across several other users and as yourself, mentioned hair loss. You could if you might report it as a possible side effect to the FDA and the manufactuer. They will take note and possibly list it as a side effect. Regards pledge
- Latuda uses and safety info
- Latuda information for Healthcare Professionals (includes dosage details)
- Side effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.